Metrika: International Journal for Theoretical and Applied Statistics
1958 - 2025
Current editor(s): U. Kamps and Norbert Henze From Springer Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 79, issue 8, 2016
- Qualitative robustness of estimators on stochastic processes pp. 895-917

- Katharina Strohriegl and Robert Hable
- Nonparametric estimation in a mixed-effect Ornstein–Uhlenbeck model pp. 919-951

- Charlotte Dion
- A test of linearity in partial functional linear regression pp. 953-969

- Ping Yu, Zhongzhan Zhang and Jiang Du
- Tree based diagnostic procedures following a smooth test of goodness-of-fit pp. 971-989

- Gilles R. Ducharme and Walid Al Akhras
- Imputation based statistical inference for partially linear quantile regression models with missing responses pp. 991-1009

- Peixin Zhao and Xinrong Tang
- AR(1) model with skew-normal innovations pp. 1011-1029

- M. Sharafi and A. R. Nematollahi
Volume 79, issue 7, 2016
- A new joint model of recurrent event data with the additive hazards model for the terminal event time pp. 763-787

- Xiaoyu Che and John Angus
- Statistical inference for critical continuous state and continuous time branching processes with immigration pp. 789-816

- Mátyás Barczy, Kristóf Körmendi and Gyula Pap
- On the skewness of order statistics in multiple-outlier PHR models pp. 817-836

- Ebrahim Amini-Seresht, Jianfei Qiao, Yiying Zhang and Peng Zhao
- Exceedances of records pp. 837-866

- A. Castaño-Martínez, F. López-Blázquez and B. Salamanca-Miño
- Quantile inference based on clustered data pp. 867-893

- Omer Ozturk and Asuman Turkmen
Volume 79, issue 6, 2016
- Evaluations of expectations of order statistics and spacings based on IFR distributions pp. 635-657

- Agnieszka Goroncy and Tomasz Rychlik
- Variability ordering of multiplicative frailty models pp. 659-670

- Hongmei Xie, Keshe Ni and Wenyu Liu
- Robust Bayesian Pitman closeness pp. 671-691

- Jafar Ahmadi, Elham Mirfarah and Ahmad Parsian
- Likelihood ratio order of parallel systems with heterogeneous Weibull components pp. 693-703

- Longxiang Fang and N. Balakrishnan
- On multi-step MLE-process for Markov sequences pp. 705-724

- Yu. A. Kutoyants and A. Motrunich
- On the records of multivariate random sequences pp. 725-747

- Ismihan Bayramoglu
Volume 79, issue 5, 2016
- Asymptotic results of a nonparametric conditional cumulative distribution estimator in the single functional index modeling for time series data with applications pp. 485-511

- Said Attaoui and Nengxiang Ling
- A mixture model of size-biased distributions pp. 513-529

- M. Kayid, S. Izadkhah, J. Jarrahiferiz and P. Asghari
- Single change-point detection methods for small lifetime samples pp. 531-551

- Narayanaswamy Balakrishnan, Laurent Bordes, Christian Paroissin and Jean-Christophe Turlot
- Stochastic somparisons of order statistics from scaled and interdependent random variables pp. 553-578

- Chen Li, Rui Fang and Xiaohu Li
- On runs of ones defined on a q-sequence of binary trials pp. 579-602

- Frosso S. Makri and Zaharias M. Psillakis
- A new method of kernel-smoothing estimation of the ROC curve pp. 603-634

- Michał Pulit
Volume 79, issue 4, 2016
- Semiparametric estimation of a zero-inflated Poisson regression model with missing covariates pp. 457-483

- T. Martin Lukusa, Shen-Ming Lee and Chin-Shang Li
Volume 79, issue 2, 2016
- Exponential probability inequality for $$m$$ m -END random variables and its applications pp. 127-147

- Xuejun Wang, Yi Wu and Shuhe Hu
- Connection between uniform and serial correlation structure in the growth curve model pp. 149-164

- Rastislav Rusnačko and Ivan Žežula
- A goodness-of-fit test for marginal distribution of linear random fields with long memory pp. 165-193

- Hira Koul, Nao Mimoto and Donatas Surgailis
- Information bounds for nonparametric estimators of L-functionals and survival functionals under censored data pp. 195-220

- Arnold Janssen and Andreas Knoch
- Asymptotic efficiency of new exponentiality tests based on a characterization pp. 221-236

- Bojana Milošević
- Erratum to: Testing structural changes in panel data with small fixed panel size and bootstrap pp. 237-238

- Barbora Peštová and Michal Pešta
Volume 79, issue 1, 2016
- Properties of additive frailty model in survival analysis pp. 1-17

- Ramesh Gupta
- Generalized projection discrepancy and its applications in experimental designs pp. 19-35

- Narayanaswamy Balakrishnan, Hong Qin and Kashinath Chatterjee
- A statistical approach to calibrating the scores of biased reviewers of scientific papers pp. 37-57

- Wiltrud Kuhlisch, Magnus Roos, Jörg Rothe, Joachim Rudolph, Björn Scheuermann and Dietrich Stoyan
- A new variable selection approach for varying coefficient models pp. 59-72

- Xue-Jun Ma and Jing-Xiao Zhang
- Testing order restrictions in contingency tables pp. 73-90

- R. Colombi and A. Forcina
- Estimating the shape parameter of a Pareto distribution under restrictions pp. 91-111

- Yogesh Tripathi, Somesh Kumar and Constantinos Petropoulos
- Representations of the inactivity time for coherent systems with heterogeneous components and some ordered properties pp. 113-126

- Zhengcheng Zhang and N. Balakrishnan
Volume 78, issue 8, 2015
- A new derivation of BLUPs under random-effects model pp. 905-918

- Yongge Tian
- Empirical likelihood test in a posteriori change-point nonlinear model pp. 919-952

- Gabriela Ciuperca and Zahraa Salloum
- Mixed-level designs with resolution III or IV containing clear two-factor interaction components pp. 953-965

- Qianqian Zhao and Shengli Zhao
- Nonlinear wavelet density estimation with data missing at random when covariates are present pp. 967-995

- Yu-Ye Zou, Han-Ying Liang and Jing-Jing Zhang
- Schur properties of convolutions of gamma random variables pp. 997-1014

- Farbod Roosta-Khorasani and Gábor Székely
- Multivariate stochastic comparisons of mixture models pp. 1015-1034

- Ebrahim Amini-Seresht and Baha-Eldin Khaledi
Volume 78, issue 7, 2015
- One-sample Bayesian prediction intervals based on progressively type-II censored data from the half-logistic distribution under progressive stress model pp. 771-783

- Essam AL-Hussaini, Alaa Abdel-Hamid and Atef Hashem
- Fisher information in censored samples from folded and unfolded populations pp. 785-806

- Lira Pi and H. Nagaraja
- A dynamic stress–strength model with stochastically decreasing strength pp. 807-827

- Ji Cha and Maxim Finkelstein
- A Poisson INAR(1) model with serially dependent innovations pp. 829-851

- Christian Weiß
- Inference for the bivariate Birnbaum–Saunders lifetime regression model and associated inference pp. 853-872

- N. Balakrishnan and Xiaojun Zhu
- Generalized variable resolution designs pp. 873-884

- Jin-Guan Lin, Xue-Ping Chen, Jian-Feng Yang, Xing-Fang Huang and Ying-Shan Zhang
- Tests in variance components models under skew-normal settings pp. 885-904

- Rendao Ye, Tonghui Wang, Saowanit Sukparungsee and Arjun Gupta
Volume 78, issue 6, 2015
- Universal surrogate likelihood functions for nonnegative continuous data pp. 635-646

- Tsung-Shan Tsou and Chi-Chuan Yang
- Improving the EBLUPs of balanced mixed-effects models pp. 647-662

- Samaradasa Weerahandi and Malwane Ananda
- Erratum to: Improving the EBLUPs of balanced mixed-effects models pp. 663-663

- Samaradasa Weerahandi and Malwane Ananda
- Testing structural changes in panel data with small fixed panel size and bootstrap pp. 665-689

- Barbora Peštová and Michal Pešta
- Bivariate distributions with conditionals satisfying the proportional generalized odds rate model pp. 691-709

- J. Navarro, M. Esna-Ashari, Mehdi Asadi and José María Sarabia
- Smoothing spline regression estimation based on real and artificial data pp. 711-746

- Dmytro Furer and Michael Kohler
- Exact likelihood inference for the two-parameter exponential distribution under Type-II progressively hybrid censoring pp. 747-770

- Ping Chan, Hon Ng and Feng Su
Volume 78, issue 5, 2015
- Estimating covariate functions associated to multivariate risks: a level set approach pp. 497-526

- Elena Bernardino, Thomas Laloë and Rémi Servien
- Erratum to: Estimating covariate functions associated to multivariate risks: a level set approach pp. 527-527

- Elena Di Bernardino, Thomas Laloë and Rémi Servien
- Blocked semifoldovers of two-level orthogonal designs pp. 529-548

- Po Yang, Chang-Yun Lin and William Li
- On estimating the tail index and the spectral measure of multivariate $$\alpha $$ α -stable distributions pp. 549-561

- Mohammad Mohammadi, Adel Mohammadpour and Hiroaki Ogata
- Classes of multiple decision functions strongly controlling FWER and FDR pp. 563-595

- Edsel Peña, Joshua Habiger and Wensong Wu
- Bahadur representations for bootstrap quantiles pp. 597-610

- Yijun Zuo
- Robust tests for the equality of two normal means based on the density power divergence pp. 611-634

- A. Basu, A. Mandal, N. Martin and L. Pardo
Volume 78, issue 4, 2015
- Construction and selection of the optimal balanced blocked definitive screening design pp. 373-383

- Chang-Yun Lin
- Limit results for concomitants of order statistics pp. 385-397

- N. Balakrishnan and Alexei Stepanov
- A note on relationships between some univariate stochastic orders and the corresponding joint stochastic orders pp. 399-414

- Franco Pellerey and Saeed Zalzadeh
- Generalized measures of information for truncated random variables pp. 415-435

- Chanchal Kundu
- Optimal evaluations for the bias of trimmed means of $$k$$ k th record values pp. 437-460

- Mariusz Bieniek
- Robust minimax Stein estimation under invariant data-based loss for spherically and elliptically symmetric distributions pp. 461-484

- Dominique Fourdrinier and William Strawderman
- Trimmed and winsorized semiparametric estimator for left-truncated and right-censored regression models pp. 485-495

- Myoung-jae Lee and Maria Karlsson
Volume 78, issue 3, 2015
- On optimal designs for censored data pp. 237-257

- Dennis Schmidt and Rainer Schwabe
- Erratum to: On optimal designs for censored data pp. 259-259

- Dennis Schmidt and Rainer Schwabe
- On the stochastic and dependence properties of the three-state systems pp. 261-281

- S. Ashrafi and Mehdi Asadi
- Asymptotic properties of the number of near minimum-concomitant observations in the case of progressive type-II censoring pp. 283-294

- Alexandre Berred and Alexei Stepanov
- Applications of the Rosenthal-type inequality for negatively superadditive dependent random variables pp. 295-311

- Aiting Shen, Ying Zhang and Andrei Volodin
- Circular block bootstrap for coefficients of autocovariance function of almost periodically correlated time series pp. 313-335

- A. Dudek
- Inference for types and structured families of commutative orthogonal block structures pp. 337-372

- Francisco Carvalho, João Mexia, Carla Santos and Célia Nunes
Volume 78, issue 2, 2015
- Minimum distance lack-of-fit tests under long memory errors pp. 119-143

- Hira Koul, Donatas Surgailis and Nao Mimoto
- A robust two-stage procedure in Bayes sequential estimation of a particular exponential family pp. 145-159

- Leng-Cheng Hwang and Chia-Chen Yang
- Optimal crossover designs in a model with self and mixed carryover effects with correlated errors pp. 161-174

- Adrian Wilk and Joachim Kunert
- Optimal bounds on expectations of order statistics and spacings from nonparametric families of distributions generated by convex transform order pp. 175-204

- Agnieszka Goroncy and Tomasz Rychlik
- Linearity of regression for overlapping order statistics pp. 205-218

- Adam Dołęgowski and Jacek Wesołowski
- A characterization of the innovations of first order autoregressive models pp. 219-225

- D. Moriña, P. Puig and J. Valero
- Admissibility in non-regular family under squared-log error loss pp. 227-236

- H. Zakerzadeh and S. Moradi Zahraie
Volume 78, issue 1, 2015
- A Darling–Erdős-type CUSUM-procedure for functional data pp. 1-27

- Leonid Torgovitski
- On shrinkage estimators in matrix variate elliptical models pp. 29-44

- M. Arashi, B. Kibria and A. Tajadod
- Construction of nearly orthogonal Latin hypercube designs pp. 45-57

- Ifigenia Efthimiou, Stelios Georgiou and Min-Qian Liu
- Data transformations and goodness-of-fit tests for type-II right censored samples pp. 59-83

- Christian Goldmann, Bernhard Klar and Simos Meintanis
- Robust spline-based variable selection in varying coefficient model pp. 85-118

- Long Feng, Changliang Zou, Zhaojun Wang, Xianwu Wei and Bin Chen
| |